CASE PRESENTATION: An 81-year-old lady with prior atrial fibrillation (AF) and microscopic colitis presented with one month of progressive dyspnea, hypoxia, non-productive cough and orthopnea. Six months previously, patient had developed AF and chest pain requiring cardiac intervention with initiation of amiodarone and ticagrelor. At that time, Computed Tomography (CT) scan was consistent with basal atelectasis (image 1). This admission, CT Chest showed impressive interval development of interlobular septal thickening and diffuse bilateral interstitial infiltrates (image 2). Infectious workup was negative. Echo revealed normal systolic function and diastology. Differential diagnosis included amiodarone induced pulmonary toxicity, atypical infection, diffuse alveolar hemorrhage and connective tissue disease associated interstitial lung disease. Amiodarone and ticagrelor were discontinued and broad spectrum antibiotics for pneumonia and high dose steroids were initiated. Her hypoxia progressed and required mechanical ventilation the day after presentation for hypoxic respiratory failure. Bronchoscopy with bronchoalveolar lavage was negative for alveolar hemorrhage. Patient then developed signs of sepsis and patient’s family opted for hospice care. Examination of the BAL fluid revealed histiocytes and proteinaceous material positive for periodic acid-Schiff (PAS), consistent with PAP.